# SDR AALA20000346

- Difficulty date: February 24, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED AFT EMERGENCY EXIT ESCAPE FLOOR PATH LIGHT WIRING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
